EconPapers    
Economics at your fingertips  
 

Note on the Hahn‐Banach Theorem in a Partially Ordered Vector Space

Toshiharu Kawasaki, Masashi Toyoda and Toshikazu Watanabe

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: Using a fixed point theorem in a partially ordered set, we give a new proof of the Hahn‐Banach theorem in the case where the range space is a partially ordered vector space.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/527417

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:527417

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:527417